# SDR SWIA2020032749486

- Difficulty date: February 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVABLE FLOOR BEAM THAT GOES OVER MAIN FEED MANIFOLD HAS EVIDENCE OF CORROSION   (C-CHECK) RO 3/25/2020   REMOVED CORROSION ON FLOOR BEAM CAP STRIP FS 589 LBL9 TO RBL9, FOUND TO BE OUT OF LIMITS PER SRM. REMOVED CAP STRIP PER SRM. FABRICATED REPLACEMENT CAP STRIP PN 601R35031-159 IAW DRAWING. INSTALLED REPLACEMENT CAP STRIP IAW SRM.
